# SDR VNAA0310005

- Difficulty date: October 6, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N439JS
- Make and model: Dorner DO328100
- Aircraft serial: 3057
- Aircraft time: 20,616 hours, 18,089 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 5D9422AOAO01
- Part serial: 4120057
- Condition: Failed
- Location: Lavatory
- Part time: 19,765 hours, 17,422 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED RECEIVEING A LAV SMOKE FAIL INDICATION.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE DETECTOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
